# SDR NACA2024021200002

- Difficulty date: February 12, 2024
- Submitted: February 17, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,676 hours, 20,435 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DET 2 EICAS STATUS MESSAGE. DEFERRED ITEM IAW MEL 26-16-01-01-01 CAT C ON 2/12/2024 @ 2220Z.
